# SDR USAA2013080700007

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 42,102 hours, 17,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 8ABC EMERGENCY EXIT LIGHT LENS COVER CLEAR AS OPPOSED TO RED & CLEAR.  REPLACED EMERGENCY FLOOR LIGHT LENS COVER AT ROW 10 RT.
